# SDR ASOA201102361

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 29,668 hours, 26,254 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD IS TORN.  REMOVED TORN  PLACARD IAW AMM 11-30-00-000-801.  INSTALLED SERVICEABLE PLACARD IAW AMM 11-30-00-400-801.
